I know that this is probably not the right section, but please do not move it. Here's my reason why. This problem ONLY arises during PvP.
The visual effects in the game are currently off the charts insane. Half the time I cannot see anything on the screens except for blinding, graphic-card overloading, epilepsy-inducing flashes all over the place.
It just does not feel like Star Trek anymore.
Besides that over that past while migraines have started to develop regularly after I have played thereby cutting the time I can play without walking away from it in physical discomfort.
Please can you not tone down the effects with some kind alpha blending, gradient or transparency? I am not a games graphics designer, but there must be some way to improve on the current glare.
great point. star trek always had a minimalistic look. 1 beam shot at a time, 1 set of dual cannons only, the sky not full of tiny strike craft. at least curently theres a fun factor, but what ever would make it more trek, would automatically make it more fun to me
Thanks to all of the Plasma love recently, I slow down dramatically a lot now with 15 Plasma procs and some EWP to go with it.
Devs would like a concise list of things that are broken and not working currently, so here's a short list for PvP: Neutronic Torpedoes, Ionic Turbulence, Surgical Strikes (including Faeht firing through cloak), PartGen stacking and CrtH being boosted to absurd levels.